# SDR AALA2000442

- Difficulty date: March 8, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND EMERGENCY AREA LIGHT IN VENTRAL STAIRS INOPERATIVE.  INSTALLED SERVICEABLE EMERGENCY LIGHT ASSY PER MM 33-50-061A-4, OPS CHECKED OK.  (M)
